I have a feeling of bloating all the time. I feel hungry within half an hour after eating the meals. There is a burning sensation in stomach.

Stomach. It may sound strange to you but I strongly suggest that you get an appointment to see a Psychologist. After your first visit the Psychologist may need you to go back to primary care but I suspect that is not necessary. Hope all goes well as you start - please keep me posted.

Related Questions

Hi, even though I have proper food most of the times I feel hungry don't know I should call as stomach burning sensation. Some irritation in stomach.

?gastritis. Yo may have hyperacidity. You can try over the counter antacids and/or omeprazole. Be tested for h pylori antibody by yourdr. Cut back or avoid intake of caffeine, soda, alcohol spicy foods. Avoid taking aspirin, anti-inflammatory drugs- motrin, advil, aleve (naproxen). Go see your dr and be tested. Take care! Read more...

I never just feel hungry anymore, instead I go straight from fine to abdominal pains and a burning sensation in my chest and stomach.

Sure, consider... ...There are lots of diseases of the stomach that can result in dyspepsia or pyrosis. These can be categorized as: problems with inflammation (e.g. Ulcers), with infection (e.g. H.Pylori or parasites), with motility (examples: gastroparesis, gastric outlet obstruction), with secretion (hyper or hypo-acidity), infiltrative (lymphoma, cancer), blood flow (gastropathies), functional dyspepsias, etc. Read more...

Why do I feel a burning sensation in my stomach? It makes loud noises and I don't feel hungry. And it is mostly everday now

Stomach irritation. I see that you're on advil .I would recommend that you stop that and switch to tylenol (acetaminophen). You may have either caused gastritis which is inflammation of the stomach or even worse an ulcer by using advil . I recommend that you set up an appointment with your family practitioner for an appropriate work-up. In the meanwhile i would recommend that you get either Prilosec or Pepcid over-the-counter to start the healing process. If you find any signs of dark tarry stool that is extremely smelly or developany blood in your stool then i would recommend that you go to the er. The same holds true if you develop any severe abdominal pain that lasts for four hours or more. Best wishes. Read more...
Possible gastritis. Gastritis is irritation of the stomach wall aggravated by alcohol, highly spiced food and eating too fast. Emotional factors also play a part. On the other hand a peptic ulcer must be considered first. Please see your family physician asap to prevent further injury to your stomach and other complications. Read more...
Stomach burning. These symptoms really warrant a complete history and physical with your physician in order to determine their cause. You could have esophageal reflux, gastritis, peptic or duodenal ulcer, or other problem that needs attention. Advil (ibuprofen) can aggravate or even cause gastritis if you take enough of it, too. Hoping you do get in to see your doctor soon. Read more...